# SDR AALA20090805TUL10

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 53,713 hours, 27,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY AISLE LIGHTING BATTERY PACK IS WEAK.  REMOVED AND REPLACED WITH SERVICEABLE BATTERY PACK IAW MM 33-60-98-4.
